# SDR 2016FA0000090

- Difficulty date: February 11, 2016
- Submitted: February 16, 2016
- Operation: General aviation
- Aircraft: N4992K
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257064
- Aircraft time: 2,300 hours
- Engine: Lyc TIO540AH1A
- Engine time: 2,300 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT TO 9000 FT OIL TEMP WENT TO 240 DEGREES F AT 7500 FT.  REDUCED POWER TO 20MAP AND TEMP KEPT CLIMBING TO 270.  MADE A PRECAUTIONARY LANDING.  GROUND TEMP 21 DEGREE F AIR TEMP AT 7500 FT 0 DEGREE F
